The Annals of Statistics

Rejoinder: The Trimmed Mean in the Linear Model

A. H. Welsh

Full-text: Open access

Article information

Source
Ann. Statist., Volume 15, Number 1 (1987), 44-45.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176350251

Digital Object Identifier
doi:10.1214/aos/1176350251

Mathematical Reviews number (MathSciNet)
MR885722

Zentralblatt MATH identifier
0618.62074

JSTOR
links.jstor.org

Citation

Welsh, A. H. Rejoinder: The Trimmed Mean in the Linear Model. Ann. Statist. 15 (1987), no. 1, 44--45. doi:10.1214/aos/1176350251. https://projecteuclid.org/euclid.aos/1176350251


Export citation